Smart! We certainly want you to be safe!
Smart! We certainly want you to be safe!
Thanks for all the answers. I didn't take the Phen today....gonna try without it. I am not a youngster like most of you and it worries me. I want to be THIN, but not dead. I hope with the 12 lbs gone it will be enough of a jump start to keep me motivated. I joined a gym in June and I guess I will beef up the amount of time that I go. I have been keeping track of my food intake on fitday.com and will continue to do that.
I am on phen pro 40 prozac and 37.5 phen I feel fine
I read some really bad stuff about taking an SSRI with phen, but then I heard about the Phen Pro off label practice for weight loss...so I don't know what to think except that if you are feeling so bad and you are yellow that is a sign right there for you to stop! figure out what is going on before you continue on with phen....maybe you need a lower dose or a different type of ssri.....
Thanks for that question. Today my pulse was 114; I too was wondering if it had happened to anyone else
this may help you:
Tachycardia refers to rapid beating of the heart. By convention it is defined as a heart rate greater than 100 beats per minute in adults. Tachycardia may be normal, such as in exercise and stress, or abnormal, such as in cardiac arrhythmias. However, depending on the mechanism of the tachycardia and the health status of the person, tachycardia may be harmful and require medical treatment. In extreme cases, tachycardia can be life threatening.
Tachycardia can be harmful in three ways. First, if the heart is pumping too fast for an extended period of time it will change the balance of oxygen and carbon dioxide in the hemoglobin in the blood; this is normal during exercise but when resting this is quite dangerous. Second, when the heart beats too rapidly, it may pump blood less efficiently as there is less time for the myocardium to relax between contractions. Third, the faster the heart beats, the more oxygen and nutrients the heart requires. This may leave patients feeling out of breath or cause angina in those suffering from ischemic heart disease.
You should be careful, especially if your heartbeat becomes irregular.
now, in reality...we want to loose weight. My heart beat can get up to 120BPM from the meds, but it dousnt stay that high. i am young and relativly healthy with no other medical issues though, so i dont worry alot, i just keep an eye on it.
Is your prozac generic or brand name? I've heard that generic 20mg is like brand name 10mg, and so on. I am on 30 of phen, 20mg of generic prozac, and 75mg of effexor every day. I have had no problems. I was warned about seratonin syndrome and was told by the pharmacist to especially pay attention to any changes in my eyesight. Again, I've noticed nothing. A lot of people feel high energy and 'jittery' when they first start phen and I didn't even feel that. I think I'm as tired as I always have been, unfortunately. I agree with whoever said that you need to try a smaller dose. BTW, only one doctor prescribed all medications to me and it is my regular doctor whom I really trust.
Started Phen 7/2/08
1st Goal: 164 by August 1st (-10lbs in 4 weeeks) MET! 7/19/08
2nd Goal: 149 by September 28rd (-15lbs)
GW: 135 by Christmas 2008
Hello, I was reading your post about being on prozac and phen. You might want to do some research on serotonin poisoing. The two combined can make some people have too high of a level of serotonin in their system.
37.5 phen and 60 Mg Prozac
What mg are you on? Maybe you need to go down a dose.
You must be the change you want to see in the world. - Gandhi
Has anyone been told to get of Phen because their heart was beating to fast? Also, what about Prozac and Phen? I received a call from my GYN today asking me if I was taking Phen. She had received something from Express Scripts telling her about the contraindications with Phen and Prozac. I did admit to her that my heart rate gets extremely fast and this past Saturday I got really scared because it would not slow down and my blood pressure was going up and down. My coloring was awful, kinda yellowish and I felt like crap. I didn't take Phen on Sunday and today it seems to be alright. Has ths ever happened to anyone else. She wants me to stop taking it.